Publication Type:

Journal Article

Source:

Inernational journal of engineering and computer science, IJECS, Volume 2, Issue 8, Number 8, p.2576–2610 (2013)

Cite this Research Publication

H. T. Rathod, Dr. B. Venkatesh, T, S. K., and M, M. T., “Numerical integration over polygonal domains using convex quadrangulation and gauss legendre quadrature rules”, Inernational journal of engineering and computer science, vol. 2, no. 8, pp. 2576–2610, 2013.

207
PROGRAMS
OFFERED
5
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
9th
RANK(INDIA):
NIRF 2017
150+
INTERNATIONAL
PARTNERS